A class of partially ordered sets: II

Hemion G (1998)
Chaos, Solitons & Fractals 9(7): 1219-1232.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In a previous paper, a certain class of discrete partially ordered sets was defined and a number of general properties of the sets was described. It was claimed that a kind of pre-geometry might be established on the basis of these definitions. To support this idea, it was asserted that a probability theory for this class of sets would provide more explicit geometrical structures. The purpose of the present paper is to describe such a probability theory. (C) 1998 Elsevier Science Ltd. All rights reserved.
Erscheinungsjahr
1998
Zeitschriftentitel
Chaos, Solitons & Fractals
Band
9
Ausgabe
7
Seite(n)
1219-1232
ISSN
0960-0779
Page URI
https://pub.uni-bielefeld.de/record/1625001

Zitieren

Hemion G. A class of partially ordered sets: II. Chaos, Solitons & Fractals. 1998;9(7):1219-1232.
Hemion, G. (1998). A class of partially ordered sets: II. Chaos, Solitons & Fractals, 9(7), 1219-1232. https://doi.org/10.1016/S0960-0779(97)00121-5
Hemion, G. (1998). A class of partially ordered sets: II. Chaos, Solitons & Fractals 9, 1219-1232.
Hemion, G., 1998. A class of partially ordered sets: II. Chaos, Solitons & Fractals, 9(7), p 1219-1232.
G. Hemion, “A class of partially ordered sets: II”, Chaos, Solitons & Fractals, vol. 9, 1998, pp. 1219-1232.
Hemion, G.: A class of partially ordered sets: II. Chaos, Solitons & Fractals. 9, 1219-1232 (1998).
Hemion, Geoffrey. “A class of partially ordered sets: II”. Chaos, Solitons & Fractals 9.7 (1998): 1219-1232.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar